Depression: Life after Wellbutrine has been discontinued



I mentioned the other day that my doctor switched one of my anti-depressants because 8 was uncomfortable with how it was impacting my heart rate.  Since starting Wellbutrine, my heart rate has increased by 15-20 bpm. 

Rather than sitting in the 60’s or 70’s, my heart rate was in the 80’s or 90’s+ bpm.  This had me concerned and I wanted off the med. 

My doctor switched me to something called Buspirone.

Buspirone is supposed to help with anxiety and work in conjunction with my Paxil to aide me in my war on depression. 



I had planned on starting it over the weekend,  whole the boys were with their Mom but I decided to start it yesterday. I don’t think I’ve experienced any major side-effects, at least not yet. 

What I cam say is that after 3 days of not taking the Wellbutrine, my heart rate is dropping back down to normal… I feel pretty relieved by that and I’m very blessed to have a doctor that takes my input seriously. 

image



This site is managed almost exclusively from my Samsung Galaxy Note 5. Please forgive any typos as auto-correct HATES me. 😉

Please remember to visit my Sponsors, Like, Tweet and Share my posts on your favorite social media outlets.

I can’t do this without your help. So, if you like what I’m doing, PLEASE consider supporting my efforts. Click here to find ways you can help for FREE.

Take a second and answer the poll

Is your child with Autism verbal or non-verbal?

Facebook Profile photo

About Rob Gorski

Father to 3 with Autism and husband to my best friend. Oh...and creator fo this blog. :-)

  

2
Leave a Reply (Login to the site or comment as a guest)

Please Login to comment
avatar
0 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
0 Comment authors
Recent comment authors

This site uses Akismet to reduce spam. Learn how your comment data is processed.

  Subscribe  
newest oldest most voted
Notify of